A 33-year-old member asked:
Disclaimer

side effects of tums (calcium carbonate) taken daily for the calcium?

1 doctor answer
Dr. Gregory Bussell
Specializes in ENT and Head and Neck Surgery
Constipation: Constipation can be related to using tums (calcium carbonate).
Answered on Feb 9, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old member asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Yes: Too many Tums (or other antacids containing calcium carbonate) over an extended period of time can lead to "milk alkali syndrome" in which there are h ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Ipe Kalathoor
16 years experience Internal Medicine
Tums (calcium carbonate): Maybe high calcium.
A 38-year-old member asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Yes: Too many Tums (or other antacids containing calcium carbonate) over an extended period of time can lead to "milk alkali syndrome" in which there are h ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month